Jump to content
Important Survey - Please Participate ×

Will I loose all my progress if I will go back to my original dose of Xanax for 2 days?


[Ye...]

Recommended Posts

Hello

I have been trying to tapper from 3mg Xanax a day.(I have been on it for 13 years for panic disorder) I take 1mg three times a day. Started to cut of a little bit from my midday pill. 2 weeks went by and things got better. Now due to external stress in my life I feel like I cant handle this and want to go back to the original dose for a couple of days until things will quite down.

Will this stuff up all my progress?

I really want to tuff it out for 2 days but at the same time I feel like the stress is way tooooo strong right now.

I know what benzo withdrawal is like as I have been on 6mg a day years ago and went through hell and back to get to where I am right now but like I've said this is external stress that's triggering me right now.

TIA :)

 

  • Like 1
Link to comment
Share on other sites

Hi @[Ye...]

Welcome to BenzoBuddies! You've done a great job going down from 6mg. To answer your question - you have identified external factors as responsible for your stress and anxiety. We do not recommend rescue doses or updosing due to life circumstances. Part of tapering is learning how to cope with life's challenges without having to rely on these pills. If you keep taking rescue doses this will set you back in your taper and this will most likely create a habit once you're completely off, which could very likely result in dependence again.

I understand life can be very difficult and coping can be intense, but if you can tough it out, you will feel so much better and it will definitely be better for your taper. However, this is your journey, your taper and we only provide advice. We don't judge decisions. Whatever you decide to do we will be here to support and encourage you.

Welcome to our community!

  • Like 3
Link to comment
Share on other sites

1 minute ago, [[j...] said:

Hi @[Ye...]

Welcome to BenzoBuddies! You've done a great job going down from 6mg. To answer your question - you have identified external factors as responsible for your stress and anxiety. We do not recommend rescue doses or updosing due to life circumstances. Part of tapering is learning how to cope with life's challenges without having to rely on these pills. If you keep taking rescue doses this will set you back in your taper and this will most likely create a habit once you're completely off, which could very likely result in dependence again.

I understand life can be very difficult and coping can be intense, but if you can tough it out, you will feel so much better and it will definitely be better for your taper. However, this is your journey, your taper and we only provide advice. We don't judge decisions. Whatever you decide to do we will be here to support and encourage you.

Welcome to our community!

Thank you very much for your reply. Sometimes we all need a bit of encouragement. I will definitely try to tuff it out! :) 

  • Like 1
Link to comment
Share on other sites

11 hours ago, [[Y...] said:

Thank you very much for your reply. Sometimes we all need a bit of encouragement. I will definitely try to tuff it out! :) 

I had started to do the updose (which I didn't know it was "rescue dosing", but luckily I was sharing it on the board and someone, maybe jelly baby, caught it.  They told me of the issue with rescue-dosing, and I'd done it 3 times,  and they showed me (below) from the Ashton Manual, to help me understand why it wasn't a good idea.  I am soooo grateful for them catching what I was doing as I stopped doing it and am progressing and facing the lack of sleep I was having, and all is good. 

Learning new skills to cope is what it's about for me.  Do let us know when you can how you are doing, this site and the people here have saved me, well, mostly from myself ;) Denise

Here's the link I saved and it was from @[je...] when I posted my info on what I was doing:  https://www.amazon.com/photos/shared/fbxcaUNVTdCyQ6UFKA3Ejw.mEpUf8z7CZALem8QY1CTbM

  • Like 1
Link to comment
Share on other sites

On 19/08/2023 at 00:56, [[o...] said:

I had started to do the updose (which I didn't know it was "rescue dosing", but luckily I was sharing it on the board and someone, maybe jelly baby, caught it.  They told me of the issue with rescue-dosing, and I'd done it 3 times,  and they showed me (below) from the Ashton Manual, to help me understand why it wasn't a good idea.  I am soooo grateful for them catching what I was doing as I stopped doing it and am progressing and facing the lack of sleep I was having, and all is good. 

Learning new skills to cope is what it's about for me.  Do let us know when you can how you are doing, this site and the people here have saved me, well, mostly from myself ;) Denise

Here's the link I saved and it was from @[je...] when I posted my info on what I was doing:  https://www.amazon.com/photos/shared/fbxcaUNVTdCyQ6UFKA3Ejw.mEpUf8z7CZALem8QY1CTbM

I am have managed to get through the rough days. So I am grateful for the advice.

I did it by eating too much lol that has helped me so its better then using a rescue dose.

Anyway thank you for your reply and hope that you are doing well :)

 

Link to comment
Share on other sites

Wonderful to know you managed to get through the stress without taking rescue doses! Well done! We are always here if you need support and advice, you don't need to do this by yourself. 

  • Like 1
Link to comment
Share on other sites

19 hours ago, [[j...] said:

Wonderful to know you managed to get through the stress without taking rescue doses! Well done! We are always here if you need support and advice, you don't need to do this by yourself. 

Thank you :)

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...